Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Journey to Freedom...


[Mi...]

Recommended Posts

Greetings to All,

I began using 1mg of Klonopin for anxiety 13yrs ago. Consistently for insomnia 8 years ago at the same dose, 1mg. November 2019 I decided to stop CT and realized that I was dependent after 4 days of horrific WD symptoms. I then reinstated to 0.5mg where I stayed there for 4 months until stable. Water titration has gotten me down to 0.075mg and I plan to go down to 0.0625mg tonight. I've been cutting by 10% every week, anxious to get off. Mild WD symptoms are headache 30 minutes after dosing at bedtime, broken sleep every 2-4 hours, night sweats, otherwise I'm doing okay. Am I going too fast on my taper risking more injury to my brain or should I proceed with this rapid taper. Thanks So Much!

Link to comment
Share on other sites

Hello Miss Titan and Welcome to Benzo Buddies!

 

Congratulations on beginning a careful taper off Klonopin.  You'll find good information here as well as support from a caring community of others who understand what this process is like.

 

We generally suggest tapering with cuts of no more than 5-10% every 10-14 days or longer as symptoms dictate in order to minimize symptoms and maintain the highest level of functioning possible.  Some members make smaller cuts and hold until symptoms stabilize.  As to whether a fast taper risks more injury,  I don't think you'll find definitive answers;  many members have done fast tapers, even cold turkey, and recovered in a matter of months; others have done slow tapers and taken longer to recover - it simply isn't predictable. What we do know is that generally tapering more slowly with slower cuts will make symptoms more manageable during and following your taper.

 

Please browse the forum at your own pace.  We suggest members begin by looking over The Ashton Manual a resource on benzo withdrawal. 

 

These boards will likely be relevant to you.  Please feel free to post with your questions: 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

Klonopin Klub #2

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're glad you found us!

Brighterday  :)

Link to comment
Share on other sites

×
×
  • Create New...